Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Arm pain and gallstones. Take fat free diet?

I am 63 and I have gallstones, I have started noticing upper arm pain and upper leg pain mostly at night, plus I have a hard time bending over. I work a part time job that requires some lifting at times and the next day i have pain. I have lost over 50 pounds on a very low or almost fat free diet to help my gallbladder problem. Any ideas?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
there is diet for people with gallbaldder and liver problems but the best solution would be surgery since this is permanent treatment. everything else is not so efficient so you may have problem with it in future. in every case you need to eat less fats, avoid coffee and alcohol, avoid overeating and drink plenty of fluids.
Wish you good health. Regards
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor